Linear IgA Bullous Dermatosis is a rare autoimmune blistering disease with an incidence of about 0.5 to 2.3 cases per million individuals per year. Although multiple reports have documented drug exposure as a precipitating factor, formal studies validating the existence of drug-induced LABD are lacking. A 49-year-old man with history of intravenous drug use presented with left hip pain of three weeks duration after sustaining a fall. On presentation he was hemodynamically stable and physical examination was notable for poor dentition, gingivitis, stigmata of IV drug use with associated cellulitis on right antecubital fossa and proximal left thigh tenderness with stiffness and limited range of movement. Laboratory diagnostics were remarkable for elevated inflammatory markers, with no evidence of leukocytosis. CT scan without contrast of the left lower extremity that demonstrated severe left hip osteoarthritis without fracture or dislocation. Blood Cultures were collected and empirically started on Vancomycin and Piperacillin/Tazobactam for right elbow cellulitis. The patient continued to experience severe pain, prompting incision and drainage of the left hip along with acetabuloplasty, removal of the femoral head, and Stage I hip replacement with placement of prophylactic prosthetic cement spacer with Vancomycin and Tobramycin. Within twenty-four hours of surgery, he developed multiple distinct maculopapular/bullous lesions of his torso and medial thigh that rapidly progressed, involving the oral mucosa, scrotum, glans, hands, and feet with associated periorbital edema. Punch biopsy was performed and due to involvement of ~20% body surface area and transferred to a tertiary center. H&E and immunostaining of the histological sample demonstrated IgA bullous disease. The patient’s bullous lesions improved two weeks after discontinuation of Vancomycin and initiation of therapy. This case demonstrates the importance of early recognition of the rare adverse effects of commonly used medications. Vancomycin is currently used more frequently given the recent rise in the prevalence of methicillin-resistant Staphylococcus aureus infection. Further studies are needed to understand the pathophysiology, genetic predisposition, and disease penetrance.